# SDR SWAA2024092034345

- Difficulty date: September 5, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N8650F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36909
- Aircraft time: 33,704 hours, 16,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO R/H TRANSITION ANGLE STA 500A TO STA 500I HAS CORROSION AROUND SEVERAL FASTENER HOLES.<[01] BLENDED AREAS OF CORROSION ON FWD CARGO R/H TRANSITION ANGLE STA 500A TO STA 500I; BLENDS ARE OUT OF LIMITS IAW SRM 53-00-53-1A-2.;[02] REMOVED FWD CARGO R/H TRANSITION ANGLE STA 500A TO STA 500I PER SRM 51-40-02.;[03] LOCATED AND DRILL REPLACEMENT FWD CARGO R/H TRANSITION ANGLE STA 500A TO STA 500I PER SRM 51-40-02.;[04] LOCATED AND DRILL REPLACEMENT FWD CARGO R/H TRANSITION ANGLE STA 500A TO STA 500I PER SRM 51-40-02. INSPECTION C/W.;[05] ALODINED AND PRIMED HOLES ON NEW REPLACEMENT R/H TRANSITION ANGLE PER SRM 51-20-01.;[06] ALODINED AND PRIMED HOLES ON NEW REPLACEMENT R/H TRANSITION ANGLE PER SRM 51-20-01. INSPECTION C/W.;[07] OK TO INSTALL.;[08] INSTALLED NEW R/H TRANSITION ANGLE PER SRM 51-40-02;[09] CHANGED CORROSION QUESTION TO YES FOR RII;[10] INSTALLED NEW R/H TRANSITION ANGLE PER SRM 51-40-02. INSPECTION C/W.;[11] REMOVED FWD CARGO R/H TRANSITION ANGLE STA 500A TO STA 500I PER SRM 51-40-02. LOCATED AND DRILL REPLACEMENT FWD CARGO R/H TRANSITION ANGLE STA 500A TO STA 500I PER SRM 51-40-02. INSTALLED NEW R/H TRANSITION ANGLE PER SRM 51-40-02. RII INSPECTION C/W.
